# SDR SWAA2021082544283

- Difficulty date: April 23, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 21,553 hours, 9,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A008
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTUR RBL 24; WL 156; STA 767 CLIP COMMON TO SHIELD AND FRAME HAS CORROSION ON LOWER SURFACE; MARKED. / REMOVED DAMAGE CLIP COMMON TO SHIELD AND FLAME DUE NO ALLOWABLE DAMAGE LIMITS FOUND IN THE SRM IDENTIFIED LOCATED INSTALLED NEW P/N 146A8125U39 ATAG #A51710 APPLIED CIC ON NEW PART. IAW SRM 51-40-02-06-0; SRM 51-40-05-01-0; DWG # 146A008 REV A; AMM 51-21-91-620-801 P/N 146A8125-39
